# SDR SWAA2014093032443

- Difficulty date: September 16, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 73,887 hours, 62,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Plate
- Part number: 65C27093
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EXIT SIDEWALL LIGHT MOUNT PLATE CRACKED.  R & R LIGHT ASSEMBLY IAW AMM.
